Asymptotic normality of a covariance estimator for nonsynchronously observed diffusion processes

Search this Article

Journal

  • Annals of the Institute of Statistical Mathematics

    Annals of the Institute of Statistical Mathematics 60(2), 367-406, 2008-06

    Springer

Cited by:  1

Codes

  • NII Article ID (NAID)
    40016082029
  • NII NACSIS-CAT ID (NCID)
    AA00026236
  • Text Lang
    ENG
  • Article Type
    Journal Article
  • ISSN
    0020-3157
  • NDL Article ID
    9524485
  • NDL Call No.
    Z51-A48
  • Data Source
    CJPref  NDL 
Page Top